Some Results about Modules over Discrete Hodge Algebras.
Mathematische Zeitschrift, Tome 190 (1985), pp. 287-300
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Krull dimension, modules over discrete Hodge algebras, cancellation of modules, number of generating elements, Serre conjecture, basic element, Eisenbud-Evans conjectures, projective modules over polynomial rings
@article{MZ_1985__190_173625,
author = {Satya Mandal},
title = {Some {Results} about {Modules} over {Discrete} {Hodge} {Algebras.}},
journal = {Mathematische Zeitschrift},
pages = {287--300},
year = {1985},
volume = {190},
zbl = {0564.13012},
url = {http://geodesic.mathdoc.fr/item/MZ_1985__190_173625/}
}
Satya Mandal. Some Results about Modules over Discrete Hodge Algebras.. Mathematische Zeitschrift, Tome 190 (1985), pp. 287-300. http://geodesic.mathdoc.fr/item/MZ_1985__190_173625/